# SDR SWAA2025121551847

- Difficulty date: December 12, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 61,835 hours, 37,422 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Stop Pin
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR ESCAPE SLIDE GIRT BAR BROKEN; PLASTIC STOP RING BROKE OFF.  INSTALLED NEW STOP PINS PER AMM 25-66-01
